Linear and Multilinear Algebra, ( ISI ), Volume (60), No (11), Year (2012-12) , Pages (1313-1325)

Title : ( Ky Fan inequalities )

Authors: Mohammad Sal Moslehian ,

Access to full-text not allowed by authors

Citation: BibTeX | EndNote


There are several inequalities in the literature carrying the name of Ky Fan. We survey these well-known Ky Fan inequalities and some other significant inequalities generalized by Ky Fan and review some of their recent developments.


, Ky Fan inequalities, eigenvalue inequality, matrix inequality, minimax inequality, M-Matrix, Szasz inequality, Ky Fan norm, Kantorovich inequality, Ky Fan--Todd determinantal inequality, Ky Fan--Taussky--Todd inequality
برای دانلود از شناسه و رمز عبور پرتال پویا استفاده کنید.

author = {Sal Moslehian, Mohammad},
title = {Ky Fan inequalities},
journal = {Linear and Multilinear Algebra},
year = {2012},
volume = {60},
number = {11},
month = {December},
issn = {0308-1087},
pages = {1313--1325},
numpages = {12},
keywords = {Ky Fan inequalities; eigenvalue inequality; matrix inequality; minimax inequality; M-Matrix; Szasz inequality; Ky Fan norm; Kantorovich inequality; Ky Fan--Todd determinantal inequality; Ky Fan--Taussky--Todd inequality},


%0 Journal Article
%T Ky Fan inequalities
%A Sal Moslehian, Mohammad
%J Linear and Multilinear Algebra
%@ 0308-1087
%D 2012